# SDR SWAA2016080254414

- Difficulty date: June 24, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-7
- Aircraft serial: 29367
- Aircraft time: 28,848 hours, 19,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A9401
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ASSEMBLY CORRODED AT BS 847, RBL 16.  R & R THE SUPPORT ASSEMBLY IAW SRM & DWG.
